# SDR ABXA20130223399

- Difficulty date: February 23, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31022
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAS AREA OF CORROSION AT FWD SPAR ATTACH POINT WS 433 APROX FORWARD OF VORTEX GENERATORS.  REMOVED CORROSION IAW B767 SRM 51-10-02 & 57-20-01.  C/W REA 657-60480-MR, ACFT WAS GROUNDED.
